# SDR DALA2020030501647

- Difficulty date: March 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 66,404 hours, 26,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6960526) WITH SWITCH IN ARMED POSITION, EMER LIGHTS FROM ROW 13 FWD REMAIN ON. REPLACED BATTERY AT PWR SUPPLY M1674 PER B737 AMM 33-51. EMERGENCY LIGHTS CK OK.
